# SDR UALA2010011100124

- Difficulty date: January 9, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 65,079 hours, 24,665 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N610536
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 RT MED UPPER GATE IS CRACKED OUT OF MOST FWD RIVET HOLE DOWN TO LWR EDGE.  REPLACED NR 1 RT UPPER GATE.
